# SDR AALA202203072150

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,614 hours, 10,518 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE FIRE AND OIL LOSS INDICATIONS DURING CLIMB. CREW SHUT DOWN ENGINE. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
